Hi, I finished my last pack of the combined pill a couple of weeks ago and had my "false" period on the 8th April which is also the day I was switched to the mini pill.
My doctor said we should be careful and use something else for a couple of weeks as my body would likely be raring to ovulate as I was on the combined pill for so long. We weren't careful as my husband said if it happened then it would be great just not planned so hadn't used anything else in the first couple of weeks.
Anyway as I said we weren't (and pretty much every day since) and about 4-6 days later I felt a little swollen in the abdomen (although it didn't look it or feel it to the touch) and I swear my areola's look darker but not sure if this is just cause now I would be ecstatic to be pregnant as not getting younger! (30 now argh!) lol
Do you think it is possible I could have concieved? When would be the earliest and most likely to test positive if I was as I don't want to spend loads of money for tests that would be unlikely to show as way too early.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?